Maxigesic-Paracetamol-500mg---Ibuprofen-150mg---12-tablets

Maxigesic Paracetamol 500mg + Ibuprofen 150mg - 12 tablets

Maxigesic: a patented combination of Paracetamol (500mg) and Ibuprofen (150mg) in a single tablet.

$4.99

SAVE $3.50 OFF RRP

Description and use

Maxigesic: a patented combination of Paracetamol (500mg) and Ibuprofen (150mg) in a single tablet. Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever. Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs (or NSAIDs). It relieves pain and reduces inflammation (swelling redness or soreness). Clinically proven to provide more effective pan relief than other Paracetamol or Ibuprofen alone in a study of post-operative pain relief following the removal of 1-4 wisdom teeth Simple flexible dosage regimen of 1-2 tablets as required up to 4 times per day 2 tablets taken 4 times per day delivers the maximum recommended daily dose of 4000mg Paracetamol and 1200mg Ibuprofen Provides double - action relief from a wide range of pain without Codeine Maxigesic is indicated for a wide range of pain Headache Migraine Headache Tension Headache Sinus Pain Toothache Dental procedures Backache Sore Throat

Dosage

For the temporary relief of pain and the reduction of fever and inflammation. Dosage Take 1 or 2 tablets with a large glass of water. Repeat dose every 6 hours as required up to a maximum of 8 tablets in 24 hours (Paracetamol 4000mg/day and Ibuprofen 1200mg/day) Not recommend for children under 12 years. Do not combine with any other Paracetamol or Ibuprofen containing medicines. Only take Maxigesic tablets for a few days at a time for adults or 48 hours at a time for children and adolescents ages 12-18 years unless your doctor tells you to take it for longer

Active Ingredients

Paracetamol (500mg) and Ibuprofen (150mg)

Storage and Disposal

Keep your medicine in a cool dry place where the temperature stays below 30°C.

Warnings

Do not take Maxigesic if you have an allergy to: any medicine containing paracetamol; any medicine containing ibuprofen;aspirin or any other NSAIDs. Many medicines used to treat headache period pain and other aches and pains contain paracetamol aspirin ibuprofen or other NSAID medicines. If you are not sure if you are taking any of these medicines ask your pharmacist. Do not take this medicine if: you are pregnant you are breast-feeding or intend to breast-feed;you are (or have previously) bled from the rectum (back passage) have black sticky bowel motions (stools) or bloody diarrhoea;you have impaired kidney function impaired liver function or heart problems you have a peptic ulcer (e.g.. stomach or duodenal ulcer) a recent history of one or have had peptic ulcers before or any other stomach disorders; Do not take Maxigesic if you regularly drink large quantities of alcohol. Do not take Maxigesic after the expiry date printed on the pack or if the packaging is torn or shows signs of t